2-Local automorphisms of operator algebras

Jung-Hui Liu Ngai-Ching Wong

Spectral Theory and Operator Algebra mathscidoc:1910.43646

Journal of mathematical analysis and applications, 321, (2), 741-750, 2006.9
A not necessarily continuous, linear or multiplicative function from an algebra A into itself is called a 2-local automorphism if agrees with an automorphism of A at each pair of points in A. In this paper, we study when a 2-local automorphism of a C-algebra, or a standard operator algebra on a locally convex space, is an automorphism.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:53:54 uploaded by Ngai_Ching_Wong ] [ 451 downloads ] [ 0 comments ]
@inproceedings{jung-hui20062-local,
  title={2-Local automorphisms of operator algebras},
  author={Jung-Hui Liu, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205354396822175},
  booktitle={Journal of mathematical analysis and applications},
  volume={321},
  number={2},
  pages={741-750},
  year={2006},
}
Jung-Hui Liu, and Ngai-Ching Wong. 2-Local automorphisms of operator algebras. 2006. Vol. 321. In Journal of mathematical analysis and applications. pp.741-750. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205354396822175.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved